# SDR CA101217011

- Difficulty date: December 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 727227
- Aircraft time: 65,315 hours
- Engine: Pwa JT8D9A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1061792
- Condition: Leaking
- Location: Slat
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING FOR DEPARTURE, CREW NOTICED A HYDRAULIC SYSTEM WARNING LIGHT AND A LOSS OF HYDRAULIC PRESSURE. THE A/C WAS TOWED BACK TO THE RAMP WHERE MAINTENANCE DISCOVERED THE NR 5 SLAT ACTUATOR HAD COME APART. THE ACTUATOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
